# SDR CALA2025052004850

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 80,695 hours, 17,171 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1112251
- Part serial: 0750
- Condition: Sparks
- Location: Zone 900
- Part time: 8,909 hours, 3,420 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ALL AFT GALLEY COFFEE  POTS SPARKING CB PULLED TO REMOVE POWER LOCKING TO VERIFY GMM 05-30-05 WAS COMPLIED WITH. FLIGHT ATT STATED SAW COFFEE MAKERS SPARK IN SEQUENCE AT EACH COFFE MAKER 1 TIME THEN PULLED BREAKERS PULLED ALL AFT GALLEY COFFE MAKERS OUT,NO HEAT OR ARCING DAMAGE FOUND, VISUAL INSPECTION GOOD, REMOVED AFT GALLEY CONTROL PANEL OUT INSPECTED ALL CONNECTIONS, NO DAMAGE OR ARCING FOUND. ALL COFFEE MAKERS AND OP CHECKED, NO ARCING OR ELECTRICAL DISCHARGE NOTED,  NO PREVIOUS WRITEUPS FOR AFT GALLEY COFFEE MAKERS FOUND IN HISTORY. FA STATED ALL OVENS OPERATED NORMAL IN FLIGHT. UNLOCKING TO CLEAR ITEM INSPECTION ACCOMPLISHED ALL AFT GALLEY COFFEEMAKERS REPLACED PRECAUTIONARY. REMOVED AND REPLACED ALL AFT GALLEY COFFEE MAKERS M61 M62 M41 M42; OPS CHECK GOOD. ALL CB ARE PUSH BACK INTO OPS. REF AMM 25-32-00. PER TOMC DUE TO PRECAUTIONARY; ALL AFT GALLEY COFFEE MAKERS HAVE BEEN REPLACED LOCATED AT AFT GALLEY COMPT# M41 M42 M61 M62 REF. AMM 25-32-00; PER IPC.   ALL COFFEE MAKERS HAVE BEEN TESTED; OPS CHECK GOOD.
